# SDR DXTA200901020345A

- Difficulty date: January 1, 2009
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N924QS
- Make and model: Cessna 750
- Aircraft serial: 7500124
- Aircraft time: 7,925 hours, 4,811 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Oscillates
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AUTOPILOT BEGAN TO OSCILLATE.
